International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education Indexed in ESCI

Search Results

Keyword: Urban Schools

Research Article
Addressing the Principles for School Mathematics: a Case Study of Elementary Teachers’ Pedagogy and Practices in an Urban High-Poverty School
Robert Q. Berry, Linda Bol, Sueanne E. McKinney
https://doi.org/10.29333/iejme/227
International Electronic Journal of Mathematics Education, Volume 4, Issue 1, pp. 1-22